# SDR AU510001974

- Difficulty date: March 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: FON9126422
- Condition: Faulty
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM SWITCH INTERMITTENT DUE TO FAULTY WIRE TERMINATION.
